Jump to content

anyone have increased sx's 5 months out


Recommended Posts

i had a relatively smooth taper , took my time and hoped it would pay off....now at 5 months i'm having a horrible day with anxiety.....so much so i'm thinking of taking an ativan to see if it helps....anyone else have  problems this far out
Link to comment
Share on other sites

i had a relatively smooth taper , took my time and hoped it would pay off....now at 5 months i'm having a horrible day with anxiety.....so much so i'm thinking of taking an ativan to see if it helps....anyone else have  problems this far out

 

Hi after.  congrats on being 5 months!! that is awesome!!  I know it sucks, but it is very common to get waves of some symptoms at that stage (5 months)  it will NOT last.  you dont want to take a benzo right now, and risk being set back ok?  It really wont last too long.  try your best to hang in there

Link to comment
Share on other sites

I am at the end of my 5th month.  While this month has had some of my best days, it has for the most part been a challenging month sx wise.  My anxiety has seemed to go up a few notches, and have been getting it in the evening which is new.  But I know that if I just hold out it will pass again.  That has been the pattern with almost all my symptoms.

 

It really is just a matter of waiting it out.  If you take a benzo you will have to start all over again and eventually go through this part again too.  Plus you will probably make it worse because of the rekindling aspect.  I don't think you would want to take a chance of having a worse w/d next time around, right?

 

 

I know the anxiety gets bad, for me I feel like I can't breath, my heart pumps wildly and loudly, all my muscles tense up and cramp...I basically feel like I've been plugged into a wall socket.  However, I know that it is part of what we all must endure if we want to be free.  We have to go through the w/d to get out of it.  I think you will kick yourself if you cave and only prolong the process and increase your suffering.

Link to comment
Share on other sites

1After....hello

 

Yes for me I was at my absolute worst at month 5 and 6 of a c/t

I believe its very common for that to happen

Just know this does hit us hard and can be so

of discourgeing when this happens ...But soon those waves become less

and the windows much longer and wider..Im at month 14 and Im liveing

so good again ...Considering month 5 I was bedridden mess.

You hang in there your going to be ok and back to your happy healthy self again...

 

:)~Jenny

Link to comment
Share on other sites

1After....hello

 

Yes for me I was at my absolute worst at month 5 and 6 of a c/t

I believe its very common for that to happen

Just know this does hit us hard and can be so

of discourgeing when this happens ...But soon those waves become less

and the windows much longer and wider..Im at month 14 and Im liveing

so good again ...Considering month 5 I was bedridden mess.

You hang in there your going to be ok and back to your happy healthy self again...

 

:)~Jenny

thank you jenny...being hit by many physical symptoms...sore weak muscles....twitches... so annoying and the anxiety only makes it worse...

 

Link to comment
Share on other sites

Muscles were the worst for me...

Weakness ,Twitches,Spams,Acid feeling running thru them

So bad..But just know this all does go away so dont you get to

worried just stay as calm as you can your going to be ok!!!

 

Hang in there 1after... ;)

ur friend ~ Jenny

 

Link to comment
Share on other sites

I've heard MANY MANY MANY say stuff got very bad at 5 mos off...I had some new stuff at 5 mos too...but it didn't last long.

 

xxoo

cupcake

Link to comment
Share on other sites

My last time off I made it to 5 months, then all hell broke loose in the insomnia department. I was still having sleep troubles, but I  started having major insomnia at this time with no identifiable triggers. This is such a recursive process... The only way to put this away completely is to just keep going NO MATTER WHAT.  :thumbsup:

 

What's interesting is that I too had an uneventful taper last time. Got off and thought I was going to get lucky. When a lot of the muscle pains and perceptual symptoms subsided, I thought I was in the clear. NOT. Everything went to crap at around 5-6 months. Seems like we might have a similar withdrawal pattern >:( It will pass. Don't reinstate as I did. Biggest mistake I've made in awhile... Good luck to you!

Link to comment
Share on other sites

×
×
  • Create New...